Über die Nullstellenverteilung zufälliger Polynome.

Ludwig Arnold

Mathematische Zeitschrift (1966)

  • Volume: 92, page 12-18
  • ISSN: 0025-5874; 1432-1823

How to cite


Arnold, Ludwig. "Über die Nullstellenverteilung zufälliger Polynome.." Mathematische Zeitschrift 92 (1966): 12-18. <http://eudml.org/doc/170532>.

author = {Arnold, Ludwig},
journal = {Mathematische Zeitschrift},
keywords = {probability theory},
pages = {12-18},
title = {Über die Nullstellenverteilung zufälliger Polynome.},
url = {http://eudml.org/doc/170532},
volume = {92},
year = {1966},

AU - Arnold, Ludwig
TI - Über die Nullstellenverteilung zufälliger Polynome.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 12
EP - 18
KW - probability theory
UR - http://eudml.org/doc/170532
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.